MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Extractor Pro RX; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Extractor Pro RX; catheter, biliary, diagnostic
Model Number M00547010
Medical Device Problem Codes Burst Container or Vessel (1074); Inflation Problem (1310); Use of Device Problem (1670); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was attempted to be used during a cholangiogram procedure to treat gall stones performed on (b)(6) 2026.During the procedure, it was reported that the physician and nurses were unable to deflate device.It was reported that they overfilled in order to pop balloon to extract it.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and patient's condition at the conclusion of the procedure was reported to be stable.Note: it was reported that, they overfilled in order to pop balloon to extract it.However, per the instruction for use (ifu): inflate the balloon to the appropriate size indicated for the device.Do not exceed the maximum balloon diameter as indicated on the enclosed pre-staked syringe when inflated.
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.Imdrf device code a1406 captures the reportable event of balloon overinflated.

Brand Name
Extractor Pro RX
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50835105
Report Number3005099803-2026-03878
Device Sequence Number18654670
Product Code FGE
UDI-Device Identifier08714729790297
UDI-Public(01)08714729790297
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547010
Device Catalogue NumberM00547010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown